Jump to content
bronxboy8

Introduction - Bronxboy

Recommended Posts

bronxboy8

Hi this is my first thread, I have been of a/d and benzos now for 2 yrs now I was on klonopin 1.5 mg for 2 yrs which I cold turkey I was wondering if anyone gets the muscle tension all over body non stop I have been getting this in my head really bad,bronxboy.

Share this post


Link to post
summer

Hi Bronx... a little more information would be very helpful: What AD were you on? I'm not clear if you are still on it or not.

 

Muscle tension is very common, both in benzo WD and AD withdrawal. It takes times, but it definitely will go away.

 

Any information you care to share would be helpful.

 

So glad you found this site! summer


 

 

Charter Member 2011

Share this post


Link to post
bronxboy8

Thank you summer, I was on cymbalta 40mg I have been of all drugs for 2 yrs now, let me not forget to say I say polly drugged for 20,do you have any tips for the muscle tension? And thank you again for your feedback much appreciated. Bronxboy

Share this post


Link to post
bronxboy8

And one more thing I don't think this is so much a/d withdrawal I would say I have bad benzo withdrawals,but then again its hard to tell.so how you feeling these days? : )

Share this post


Link to post
Neuroplastic

Welcome to the forum, Bronxboy! We're very glad you've found this site. The symptoms you're describing are very very common in WD (both benzo and SSRIs WD). We'd like to help you as best as we can, so we need more info about your situation - what other symptoms you have been experiencing, what SSRIs and benzos were described for, what has improved so far, etc.

 

I've moved this topic to Introductions. As you will be improving, you may want to give us updates here about your healing process, and about your particular symptoms in the Symptoms. :)

 

Healing is just a matter of time. Take care!


2000-2008 Paxil for a situational depression

2008 - Paxil c/t

Severe protracted WD syndrome ever since; improving

 

 

“The only reason for time is so that everything doesn't happen at once”

Albert Einstein

 

"Add signature to your profile. This way we can help you even better!"

Surviving Antidepressants ;)

 

And, above all, ... keep walking. Just keep walking.

Share this post


Link to post
bronxboy8

Right now I have terrible head pressure,nerve pain,and my sleep is all over the place.I was giving these drugs at 17 years old for depression and anxiety do to stressful relationship at the time...thanks for all your help..bronxboy

Share this post


Link to post
summer

Thank you summer, I was on cymbalta 40mg I have been of all drugs for 2 yrs now, let me not forget to say I say polly drugged for 20,do you have any tips for the muscle tension? And thank you again for your feedback much appreciated. Bronxboy

 

Noting that you have been off all drugs for two years, I would suggest gentle exercise for starters. Yoga is something many people find helpful. But, simply walking seems to help also. Warm/hot showers helps me a lot, along with a moist heating pad.

 

I get muscle tension mostly in my neck and shoulders. Occasional massages do wonders. Advil/Aleve helps also.

 

You say "polly drugged for 20" - not sure what you mean?


 

 

Charter Member 2011

Share this post


Link to post
angie007

Hi Bronxboy,

Welcome, good to have you here.

 

Yes i have muscle tension too, sometimes in my head,but more often than

not in my neck/shoulders and arm, it goes into my hand, where io get tingling

sensations in the palm,. thumb and forefinger, and is confined to the left side.

Also suffered lower back pain in wd too, thought id mention it, as have been seen

by numerous doctors for this, and they all diagnose tense muscular pain.

I hasten to add, i had none of these problems until tapering off ssri.

 

Now heres the pun;-

My doctor wanted to prescribe me a benzo to alleviate it?

I told him id rather keep the pain lol.

One wd is more than enough for me.

 

Just wanted to say, your not alone.


Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Share this post


Link to post
Healing

How are you doing, Bronxboy?


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post
bronxboy8

Hi healing, sorry it took so long for me to respond but I haven't been feeling very well do to alot of stress and w/d ...so how you doing?

Share this post


Link to post
Healing

I'm so sorry, Bronxboy. It's a hard process sometimes, but it *will* get better. I am slowly getting better. Thanks! :)


1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Share this post


Link to post
Altostrata

bronxboy, haven't heard from you in a while. How are you doing?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy